# SDR SWAA2024040369288

- Difficulty date: March 31, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 65,645 hours, 39,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN OVER FWD GALLEY DOOR FELL OFF<[01] 04 - REPAIRED PER [EA EA-GENERAL (EA ATTACHED TO AN AIRCRAFT FAULT)] OK TO CONTINUE PER EA -21-133-00720 MUST BE REPAIRED IN 30 FLT CYCLES
